# SDR DALA2016070605125

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,494 hours, 50,547 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Repair
- Condition: Delaminated
- Location: Anti-Float Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ANTI-FLOAT TAB, INBD REPAIR IS DIS-BONDED, TOP SURFACE.  REMOVED AND INSTALLED RT ANTI-FLOAT TAB ON AMDS 2730-4382.
